# SDR IPXA2023050293089

- Difficulty date: April 3, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ADA70301
- Condition: Dented
- Location: Fuselage R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* R/H FUSELAGE SKIN DENT REPAIR AT STA Y=1035 ABOVE LONGERON 41.REPAIRED DENTED SKIN AT THE R/H FUSELAGE AT STA Y=1035 AND LONGERON 41R IAW VTSAA EA 011-5330-01-A9898 I/R AND UPS EO MD11-5330-86734-A DATED 04/28/2023 FAA FORM 8100-9 SIGNED BY S.KANG (AR-605677) DATED 04/26/2023 (MAJOR)
